Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods and sore breasts after contraceptive implant. Time to change the implant?

I have had the contraceptive implant for nearly 2 years, in the last 2 months ive had my first period since the implant was inserted and been having irregular periods since. my breasts are sore also, is it time to change my implant and also if i was to have the implant removed what alternatives that are similar to the implant could i have that would stop or regulate my periods?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

Irregular bleeding is one of the main side effect of contraceptive implants. As this is your first episode no need to remove the implant. Implant should be changed at its due time. For this bleeding you can use homeostatic. If not controlled with that you may require estrogen supplementation.

Hope this helps.
If you have any further query you can directly reach out to me on the following URL:
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor